Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations


U-H. Ki, H. Kurihara, S. Nagai and R. Takagi, “Characterizations of Real Hypersurfaces of Type A in a Complex Space Form in Terms of the Structure Jacobi Opera- tor,” Mathematics Journal of Toyama University, Vol. 32, 2009, pp. 5-23.

has been cited by the following article: